# SDR SWAA2022011254376

- Difficulty date: December 17, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#67-186 FWD CARGO COMPARTMENT FLOOR PANEL 120DF CORRODED ; / [01] PANEL 120DF CORRODED BEYOND LIMITS.; [02] INSPECTION VERIFIED CORROSION BEYOND 20 INCH LIMITS AND MATERIAL FOR FABRICATION; [03] FABRICATED NEW FLOOR PANEL 120DF FROM .071-2024-T3-A TAG# A104322 IAW AMM 25-52-01-201-801.; [04] INSPECTION CW STEP 3; [05] TREATED & PRIMED PANEL 120DF IAW AMM 51-00-58-201.; [06] VERIFIED ITEM 5  AUDIT C/W
